# SDR HEEA083076

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,128 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 6585
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY READOUT WILL COME UP 13 ON BOTH SIDES AND CAN'T SWAP SIDE TO SIDE. REPLACED BAD DS901 DISPLAY AND BAD V901 PHOTOCELL.  ALSO REPLACED BAD RF CONNECTOR.  REPAIRED.  BENCH CHECK GOOD.
